advertisement
Question
Posted by: Kala | 2008/03/26

Q.

Bleeding whilst on Nur-Isterate

I have been on the Nur-Isterate injection for more than ten years. I went off it twice and it took almost a year for any form of period to start. Thsu no bleeding for almost a year.
I skipped my injection two months ago, and virtually immediately started getting a bloody discharge....is this normal?
Could I be pregnant?

Expert's Reply

A.

Expert ImageGynaeDoc

If you were off contraception for a while, pregnancy is a possibility.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement